# SDR 98FDEA00004

- Difficulty date: January 6, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N466FE
- Make and model: Boeing 727225
- Aircraft serial: 21292
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Part number: 2314143
- Condition: Inoperative
- Location: Rt Mlg Door
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

RIGHT MAIN GEAR DOOR REMAINED LIT DURING RETRACTION.  RECYCLED GEAR PER EMERGENCY PROCEDURES CHECK LIST.  LIGHT REMAINED ILLUMINATED DURING RECYCLE, LIGHT WAS OUT DURING PREFLIGHT/GND OPERATION.  REMAINED ON FOR EXTENSION/LDG.  DUPLICATED RIGHT DOOR LIGHT ON/OFF AND FRONT PANEL DOOR WARNING LIGHT ON/OFF.  REMOVED AND REPLACED RIGHT MAIN LANDING GEAR DOOR WARNING SWITCH, PER MAINTENANCE MANUAL 32-62-11.  OPERATION CHECKED PER MAINTENANCE MANUAL 32-62-11 PAGE 501.
